# SDR SWIA2021072759751

- Difficulty date: July 11, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N184SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000590
- Aircraft time: 14,034 hours, 8,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER FUSELAGE FRAME 52 L-ANGLE HAS A CRACK EMANATING FROM THE OUTBOARD MOST RIVET.     (C-CHECK RO 7/23/2021)    REMOVED AND REPLACED L/H LOWER FUSELAGE FR 52 "L" ANGLE REF SRM 51-40-08.
